Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2016, Article ID 3541512, 9 pages
http://dx.doi.org/10.1155/2016/3541512
Research Article

Homotopy Analysis Solution for Magnetohydrodynamic Squeezing Flow in Porous Medium

1Department of Mathematics, Edwardes College, Peshawar 25000, Pakistan
2Department of Mathematics, National University of Computer and Emerging Sciences, FAST, Peshawar 25000, Pakistan

Received 31 March 2016; Revised 7 May 2016; Accepted 10 May 2016

Academic Editor: Ricardo Weder

Copyright © 2016 Inayat Ullah et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Inayat Ullah, M. T. Rahim, Hamid Khan, and Mubashir Qayyum, “Homotopy Analysis Solution for Magnetohydrodynamic Squeezing Flow in Porous Medium,” Advances in Mathematical Physics, vol. 2016, Article ID 3541512, 9 pages, 2016. https://doi.org/10.1155/2016/3541512.